I'm having a painful and desperate time of things.
Is anyone else on Betaseron here?
I've been on it for 6 months and I've been through the mill;
side effects - continue, night flu pain and fatigue, hangover next day
medication - brufen and codeine to knock me out through the side effects
injection sites - few and far between. I'm losing weight daily and was very muscular before so finding fat spots is hard. If I hit muscle I can count on a weeks worth of pain and bruising and marking. Usually stick to saddle bags and butt.
Pain - OMG
I'm no wuss, I have tattoos and piercings so I'm not faint of heart. But lately the needle going in stings (no liquid on the needle) and then the liquid itself KILLS !!
I've had to get Himself to inject me recently and he hates to do so cos I scream with pain so much !!
What's going wrong? The sting as it goes in is really really bad. I'm sweating and light headed afterwards. I'm rotating sites, I'm going in half needle deep, I'm trying to find fat. If I go to shallow I get welts under my skin.
Can anyone help ? please. thank you.